AMS eContent Search Results
Matches for: msc=(62M05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] D. V. Koroliouk. Multivariate statistical experiments with persistent non-linear regression and equilibrium. Theor. Probability and Math. Statist. 92 (2016) 71-79.
Abstract, references, and article information   
View Article: PDF

[2] D. V. Koroliouk. Binary statistical experiments with persistent nonlinear regression. Theor. Probability and Math. Statist. 91 (2015) 71-80.
Abstract, references, and article information   
View Article: PDF

[3] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[4] O. A. Voĭna. Nonparametric estimation for a compound Poisson process governed by a Markov chain. Theor. Probability and Math. Statist. 85 (2012) 41-52.
Abstract, references, and article information   
View Article: PDF

[5] E. I. Kasyts'ka and P. S. Knopov. Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion. Theor. Probability and Math. Statist. 79 (2009) 73-81. MR 2494536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. A. Voina and E. Czapla. An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems. Theor. Probability and Math. Statist. 71 (2005) 53-61.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1